Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 43818, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/43818

Perturbed three-step approximation process with errors for a generalized implicit nonlinear quasivariational inclusions

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 2 January 2006; Revised 28 May 2006; Accepted 30 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ahmad, K. R. Kazmi, and Salahuddin, “Completely generalized non-linear variational inclusions involving relaxed Lipschitz and relaxed monotone mappings,” Nonlinear Analysis Forum, vol. 5, pp. 61–69, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Attouch, Variational Convergence for Functions and Operators, Math. Ser., Pitman, London, 1974.
  3. Y. J. Cho, J. H. Kim, N. J. Huang, and S. M. Kang, “Ishikawa and Mann iterative processes with errors for generalized strongly nonlinear implicit quasi-variational inequalities,” Publicationes Mathematicae Debrecen, vol. 58, no. 4, pp. 635–649, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, no. 4, pp. 365–374, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Giannessi and A. Maugeri, Eds., Variational Inequalities and Network Equilibrium Problems, F. Giannessi and A. Maugeri, Eds., Plenum Press, New York, 1995. View at Zentralblatt MATH · View at MathSciNet
  6. R. Glowinski, J.-L. Lions, and R. Trémolières, Numerical Analysis of Variational Inequalities, vol. 8 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1981. View at Zentralblatt MATH · View at MathSciNet
  7. A. M. Harder and T. L. Hicks, “Stability results for fixed point iteration procedures,” Mathematica Japonica, vol. 33, no. 5, pp. 693–706, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, no. 1, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Hassouni and A. Moudafi, “A perturbed algorithm for variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 185, no. 3, pp. 706–712, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N.-J. Huang, “Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions,” Computers & Mathematics with Applications, vol. 35, no. 10, pp. 1–7, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N.-J. Huang, Y.-P. Fang, and Y. J. Cho, “Perturbed three-step approximation processes with errors for a class of general implicit variational inclusions,” Journal of Nonlinear and Convex Analysis, vol. 4, no. 2, pp. 301–308, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, no. 1, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. F. Khan, R. Ahmad, and Q. H. Ansari, “Generalized multivalued nonlinear variational inclusions with relaxed Lipschitz and relaxed monotone mappings,” Advances in Nonlinear Variational Inequalities, vol. 3, no. 1, pp. 93–101, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. Liu, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 26, no. 11, pp. 1835–1842, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, no. 3, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. U. Verma, “On generalized variational inequalities involving relaxed Lipschitz and relaxed monotone operators,” Journal of Mathematical Analysis and Applications, vol. 213, no. 1, pp. 387–392, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. U. Verma, “Generalized pseudo-contractions and nonlinear variational inequalities,” Publicationes Mathematicae Debrecen, vol. 53, no. 1-2, pp. 23–28, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Xu, “Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 91–101, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. X.-Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, vol. 218 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1999. View at Zentralblatt MATH · View at MathSciNet